# SDR ASOA2013110809378

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 22,054 hours, 21,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN PANEL MISSING IN THE EXIT ROW.  SECURED EXIT SIGN BACK INTO PLACE IAW AMM 25-60-01. OK FOR SERVICE.
